Article citationsMore>>

K. J. Chung, “A Theorem on the Determination of Economic Order Quantity under Conditions of Permissible Delay in Payments,” Computers & Operations Research, Vol. 25, No. 1, 1998, pp. 49-52.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.